Alert archive / Indiana / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 13, NWS Indianapolis, IN

March 14, 20244 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 14, 2024, 11:48 AM EDT for 4 counties in Indiana. It was in force for 27 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 14, 2024, 11:48 AM EDT (15:48 UTC)
Expired
Mar 14, 2024, 12:15 PM EDT
In force
27 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Tornado
Possible
Damage threat
Considerable
Hail
1.0 in
Wind
70.0 mph

Counties Boone County, IN, Hamilton County, IN, Hendricks County, IN, Marion County, IN

The radar

The Indianapolis radar (KIND), 35 km from the middle of the area, began a volume at 15:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 14, 11:52 AM EDTHAIL 0.252 Se Pittsboro, IN
Mar 14, 12:02 PM EDTHAIL 0.752 Nw Zionsville, INReport from mPING: Dime (0.75 in.).
Mar 14, 12:17 PM EDTHAIL 0.752 Ssw Zionsville, IN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 14, 10:49 AM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 3.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2024-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 461 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2024-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
461 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
856 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted.

361 
WUUS53 KIND 141548
SVRIND
INC011-057-063-097-141615-
/O.NEW.KIND.SV.W.0013.240314T1548Z-240314T1615Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
1148 AM EDT Thu Mar 14 2024

The National Weather Service in Indianapolis has issued a

* Severe Thunderstorm Warning for...
  Northeastern Hendricks County in central Indiana...
  Northwestern Marion County in central Indiana...
  Southeastern Boone County in central Indiana...
  Western Hamilton County in central Indiana...

* Until 1215 PM EDT.

* At 1147 AM EDT, severe thunderstorms were located along a line
  extending from 8 miles south of Lebanon to near Danville, moving
  northeast at 60 mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Indianapolis, Carmel, Fishers, Noblesville, Brownsburg, Lebanon,
  Zionsville, Westfield, Cicero, Pittsboro, Whitestown, Sheridan,
  Arcadia, Meridian Hills, Atlanta, Lizton, Williams Creek, Eagle
  Creek Reservoir, and Morse Reservoir.

This includes the following highways...
 Interstate 65 between mile markers 123 and 140.
 Interstate 74 between mile markers 57 and 68.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3993 8603 3977 8656 4002 8655 4022 8606
      4022 8601
TIME...MOT...LOC 1547Z 240DEG 53KT 3994 8653 3980 8654 

TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH

$$

ME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 11:12 AM EDT, 36 minutes earlier. Its key messages:

  • Multiple rounds of thunderstorms today/tonight. Severe potential will be present for all rounds, but the best chance for severe potential will be between 8PM and 2AM.
  • Breezy on Saturday with gusts over 30 mph
  • Much colder around Monday, with a hard freeze expected Tuesday morning.
Area forecast discussion, Mar 14, 11:12 AM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Indianapolis IN
1112 AM EDT Thu Mar 14 2024

.KEY MESSAGES...

- Multiple rounds of thunderstorms today/tonight. Severe
  potential will be present for all rounds, but the best chance for
  severe potential will be between 8PM and 2AM.

- Breezy on Saturday with gusts over 30 mph

- Much colder around Monday, with a hard freeze expected Tuesday
  morning.

&&

.MESOSCALE UPDATE...
Issued at 1112 AM EDT Thu Mar 14 2024

Line of convection extending from Tippecanoe County south/southwest
through East Central Illinois and is showing forward speed around 45-
55 kts. Within the line segment there has been a few weak
circulations that show-up within 1 to 2 WSR-88D scans. Satellite
imagery is showing further vertical growth to the cloud tops,
indicative of stronger updrafts being present within the QLCS. The
surface environment ahead of this line has moisture advection
bringing dewpoints up into the upper 50s, and that has been some
locations where winds have backed marginally. This supports a slight
nudge upwards within low-lvl helicity, which will maintain a concern
that as the QLCS progresses east there could be a few couplets that
begin to rotate given the environmental setup.

The other concern is damaging winds with increased momentum transfer
aloft to the surface showing up, and cloud cover is sharply eroding
along back edge of QLCS in southcentral Illinois. Lapse rates will
continue to steepen in the mid-lvls, which coupled with the
ascending parcels could produce hail in excess of 1 inch.

Mesoscale Discussion from 9AM EDT... Satellite imagery over Central
Indiana showing convective debris cloud cover has arrived over the
area from the west and continues to thicken as it slides overhead.
Surface conditions show some locations in Central Indiana with
backed winds with the frontal boundary displaced to the north over
Northern Indiana with winds backing further to the east. Aircraft
soundings into IND this morning indicate a warm nose aloft around
900mb and with cloud cover arriving from the west expect some
slowdown to the sfc instability growth. Ongoing convection upstream
in Illinois realizing the instability within the lowest 0-3km and
should be able to sustain itself as it slides east, and with the low-
level helicity on the rise this should provide an environment for
rotating updrafts later this morning to the west of Central Indiana.
Timing for convection into Central Indiana does appear to be
favoring a late morning arrival, but the wildcard will be what form
and where does a potential outflow boundary setup for later this
afternoon/evening convection to re-develop.

&&

.FORECAST UPDATE...
Issued at 1006 AM EDT Thu Mar 14 2024

The current forecast remains on track with only minor adjustments
needed. Low-level theta-e advection ahead of an approaching QLCS has
led to a slightly quicker increase in dewpoints and temperatures
than previously forecasted. POPs were also adjusted for timing of
the QLCS moving in over the next few hours and increased during that
period.

Multiple rounds of storms are expected today with the
potential for severe weather. Reference the latest mesoscale
discussion for the threat of severe weather over the next few hours
as the line of storms currently over IL moves in. The short term
discussion provides further details on an additional severe
weather threat this evening into tonight.

&&

.SHORT TERM (Today and tonight)...
Issued at 248 AM EDT Thu Mar 14 2024

Rest of Tonight...

A line of strong but sub-severe thunderstorms have developed across
western central Indiana tonight along a quasi-warm front.
Observations and sounding analysis show an increasing NW component
of the 850-700mb winds aiding a FGEN region and thus creating lift.
A nocturnal LLJ is providing the moisture and shear needed for
sustained updraft growth.

Surface dew points in the mid 40s and the development of a diurnal
temperature inversion should keep these thunderstorms elevated, and
the lack of a deep EL and steep ML lapse rates should keep hail
below severe criteria. The presence of the FGEN and a modest
nocturnal LLJ should maintain initiation as the boundary moves
northward, with increasing development NW of the currently like as
it reaches northern central Indiana. A quick 0.25"-0.50" and small
hail is possible in any storm.

As these storms move east, they should begin to weaken. This region
is further into a dry midlevel airmass, and removed from the
strengthening nocturnal LLJ.

Thursday Morning into Early Afternoon...

Another round of convection is likely later this morning into the
afternoon. CAM runs continue to show severe storms near Eastern KS
and northern MO growing upscale into a QLCS before propagating
eastward towards central IN sometime around mid-morning through mid-
afternoon. Continued low-level theta-e advection during the day and
favorable deep-layer shear supports the potential for this
convective system to maintain itself like most high-res models
suggest. This system should have a well establish RIJ given a dry
700-600mb layer and steepening mid level lapse rates. However, as it
moves into Indiana, a less favorable low level environment could
cause the QLCS to become outflow dominant leading to strong, but sub-
severe conditions. Still, there is a marginal threat for damaging
wind gusts and large hail as this line moves through, especially if
the UDCZ remains well organized. Most likely timing is between 11AM
and 3PM.

Thursday Evening into Thursday Night...

This warm sector will have multiple phases as a split low pressure
system develops. After the MCS passage in the earlier afternoon,
atmospheric recovery will likely produce strong ML-CIN as a weak
EML pushes over a near saturated surface layer. Initially, this
should limit convection for the mid to late afternoon hours, while
allowing for surface temperatures to recover. By around 4/5PM a
channel of 60+ DP air will approach the region, moistening the
900-700mb column and destabilizing the air. Shortly after this,
the environmental conditions will become more favorable for
convective initiation/development, but will still need some from
of forcing. The most likely forcing mechanism will be a frontal
boundary approaching from the NW, and eventually the strengthening
LLJ, but a left over outflow boundary from prior convection could
be enough.

Parameter spacing in this newly establish warm sector will be
sufficient for convective organization, with a deeply unstable
atmosphere and 50+ kts of effective bulk shear. Low level wind shear
will also be elevated especially along the frontal boundary and as
the LLJ strengthens near dusk. Any storm that initiates in this
environment will have the potential to produce severe weather, with
all thunderstorm hazards possible. Deep layer shear, and strong mid
level lapse rates promote hail growth, and the strong LL shear will
further lead to a hail risk, but also a tornado risk. Due to this,
even giant hail (>2") is possible with rotating updrafts. The
bigger question on severe potential will be where the stalled
boundary will be positioned and if thunderstorms do in fact
develop over central Indiana this evening. For this reason, the
overall severe risk is lower, but parameter spacing is plenty
sufficient for a greater risk if thunderstorms develop.

Another potential risk will be flash flooding along the
aforementioned stalled boundary. Depending on the timing of
thunderstorm initiation the evening, there could be a multiple hour
threat of successive high rain rate thunderstorms along the front
over northern IN. The main risk for this should remain north of
central Indiana, but could trickle into far northern portions of our
CWA if the front stalls further south.

As the front progresses eastward, deeper low pressure will create
a better CAA regime upstream, eventually resulting in cold front
development and a push southward. When the front pushes southward
late this evening into the overnight, shear vectors will likely
promote more of a linear structure with the primary hazards being
damaging wind gusts and brief, weak tornadoes in any broken
segments.

&&

.LONG TERM (Friday through Wednesday)...
Issued at 248 AM EDT Thu Mar 14 2024

Friday...

The cold front will become closer aligned to the upper flow by the
start of Friday, and this will help slow its progress south. Thus,
rain chances will continue during the first half of the day, mainly
across the southeast half or so of the area. Will go no higher than
chance category. Drier air will work in behind the front and end
most chances for rain early in the afternoon.

Saturday and Sunday...

A cold front will move into the area late on Saturday and through
the area Saturday night. The front will not have much moisture to
work with, so will keep most areas dry.

Conditions will be breezy due to a tighter pressure gradient and
stronger winds mixing down. Wind gusts over 30 mph are likely for
parts of the area on Saturday, with gusts over 20 mph on Sunday.

Monday and beyond...

An upper trough and surge of cold air will move in for Monday. The
trough and cold advection might be enough to wring out some light
snow showers or flurries.

Sub-freezing temperatures will be around during the mornings
of Monday through Wednesday, with hard freeze readings in the
lower and middle 20s on Tuesday morning. Highs on Monday will be in
the mid 30s to lower 40s.

Some moderation will occur into mid-week next week, but uncertainty
remains on how fast it does.

Northwest flow may bring some weak upper energy at times, but
moisture will be lacking through Wednesday.

&&

.AVIATION (12Z TAF Issuance)...
Issued at 631 AM EDT Thu Mar 14 2024

Impacts:

- Convection is expected this afternoon and again this evening

- Outside of convection, winds will increase this afternoon
  with gusts around 25kt possible

- MVFR ceilings beginning overnight, with a wind shift towards
  northerly

Discussion:

The next best chance for convection will come early this afternoon
as a potential line of storms moves west to east. Used TEMPO for
now. More widespread showers with embedded convection will move in
22Z-01Z or thereabouts. Winds will be gusty at times late this
morning through the evening.

Outside of convection, VFR ceilings are expected through 06Z Friday.
Following cold front passage tonight, winds will back towards 330-350
with MVFR OVC ceilings.

&&

.IND WATCHES/WARNINGS/ADVISORIES...
None.
&&

MESOSCALE...Beach
UPDATE...Melo
SHORT TERM...Updike
LONG TERM...50
AVIATION...Updike
Hazardous weather outlook, Mar 14, 3:56 AM EDT, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Indianapolis IN
356 AM EDT Thu Mar 14 2024

INZ021-028>031-035>049-051>057-060>065-067>072-150800-
Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone-
Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam-
Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby-
Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess-
Martin-Lawrence-Jackson-Jennings-
Including the cities of Delphi, Flora, Williamsport, West Lebanon,
Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington,
Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers,
Carmel, Noblesville, Anderson, Muncie, Winchester, Union City,
Farmland, Parker City, Clinton, Fairview Park, Rockville, Montezuma,
Rosedale, Greencastle, Plainfield, Brownsburg, Danville,
Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Spencer,
Gosport, Martinsville, Mooresville, Greenwood, Franklin,
Shelbyville, Rushville, Sullivan, Carlisle, Shelburn, Farmersburg,
Linton, Bloomfield, Jasonville, Worthington, Bloomington, Nashville,
Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals,
Bedford, Mitchell, Seymour, and North Vernon
356 AM EDT Thu Mar 14 2024

This hazardous weather outlook is for central Indiana.

.DAY ONE...Today and Tonight.

Periods of thunderstorms will occur across central Indiana today and
tonight. While any storm could become severe late this morning
through tonight, the best chance for severe potential will be between
600 PM and 200 AM EDT.

Damaging winds, large hail, tornadoes, and flooding are possible.

While storm motion may vary at times today, overall motion to the
east northeast at around 50 mph is expected.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Isolated thunderstorms may linger early Friday, especially across
southeast portions of central Indiana. Severe storms are not
expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed today and tonight.

&&

This product in graphical format...along with other weather...
hydrological and climate information...at:

http://www.weather.gov/erh/ghwo?wfo=ind
http://www.weather.gov/ind

In the hours before

Local storm report, Mar 14, 11:28 AM EDT, 20 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1128 AM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 AM     Hail             3 SW Seelyville         39.47N 87.31W
03/14/2024  E0.70 inch       Vigo               IN   Trained Spotter

&&

BH
Local storm report, Mar 14, 11:29 AM EDT, 19 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1129 AM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     Hail             Covington               40.14N 87.40W
03/14/2024  E0.25 inch       Fountain           IN   Public

            Hail fell for just a few minutes in
            Covington.

&&

BH
Special weather statement, Mar 14, 11:29 AM EDT, 19 minutes before
Special Weather Statement
National Weather Service Indianapolis IN
1129 AM EDT Thu Mar 14 2024

INZ021-029>031-036>039-045-046-141600-
Howard IN-Montgomery IN-Clinton IN-Tipton IN-Putnam IN-Hendricks IN-
Boone IN-Tippecanoe IN-Hamilton IN-Carroll IN-
1129 AM EDT Thu Mar 14 2024

...Strong thunderstorms will impact portions of eastern Carroll,
southeastern Tippecanoe, Clinton, Howard, northwestern Hendricks,
Boone, northwestern Hamilton, Tipton, eastern Montgomery and north
central Putnam Counties through NOON EDT
...

At 1129 AM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles southwest of Logansport to 12 miles
southeast of Crawfordsville. Movement was northeast at 80 mph.

HAZARD...Wind gusts up to 50 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kokomo, Frankfort, Lebanon, Tipton, Windfall, Westfield, Whitestown,
Sheridan, Greentown, Flora, Rossville, Thorntown, Mulberry,
Russiaville, Ladoga, Jamestown, Roachdale, Darlington, Kirklin, and
Atlanta.

This includes the following highways...
 Interstate 65 between mile markers 133 and 160.
 Interstate 74 between mile markers 40 and 55.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 400 PM EDT for
central, north central and west central Indiana.

&&

LAT...LON 4056 8637 4056 8586 4006 8611 3979 8691
      4069 8653 4069 8637
TIME...MOT...LOC 1529Z 242DEG 69KT 4062 8644 3988 8678

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH

ME
Local storm report, Mar 14, 11:30 AM EDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1130 AM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1125 AM     Hail             Jasonville              39.16N 87.20W
03/14/2024  E0.25 inch       Greene             IN   Public

            Accompanied by 50 mph wind.

&&

BH
Local storm report, Mar 14, 11:31 AM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1131 AM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1122 AM     Hail             1 W Darlington          40.11N 86.80W
03/14/2024  E0.25 inch       Montgomery         IN   Public

&&

BH
Local storm report, Mar 14, 11:40 AM EDT, 8 minutes before
Preliminary Local Storm Report
National Weather Service Indianapolis IN
1140 AM EDT Thu Mar 14 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 AM     Hail             Harmony                 39.53N 87.07W
03/14/2024  E0.25 inch       Clay               IN   Broadcast Media

&&

BH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 13, 11:00 PM EDTSpecial Weather StatementINDVigo45 min
Mar 13, 11:19 PM EDTSevere Thunderstorm WarningINDVermillion, Vigo26 min
Mar 13, 11:43 PM EDTSpecial Weather StatementINDVigo32 min
Mar 14, 12:09 AM EDTSpecial Weather StatementINDParke36 min
Mar 14, 12:36 AM EDTSpecial Weather StatementINDOwen24 min
Mar 14, 12:43 AM EDTSpecial Weather StatementINDOwen32 min
Mar 14, 1:01 AM EDTSpecial Weather StatementINDMorgan29 min
Mar 14, 1:17 AM EDTSpecial Weather StatementINDPutnam28 min
Mar 14, 1:32 AM EDTSpecial Weather StatementINDMorgan43 min
Mar 14, 1:49 AM EDTSpecial Weather StatementINDBartholomew41 min
Mar 14, 10:26 AM EDTSpecial Weather StatementINDFountain, Parke, Tippecanoe, Vermillion, Warren49 min
Mar 14, 10:37 AM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren38 min
Mar 14, 10:48 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren21 days
Mar 14, 10:48 AM EDTSevere Thunderstorm WarningINDSullivan, Vigo27 min
Mar 14, 11:06 AM EDTSevere Thunderstorm WarningINDBoone, Carroll, Clinton, Fountain, Hendricks, Montgomery and 5 more24 min
Mar 14, 11:24 AM EDTSpecial Weather StatementINDClay, Hendricks, Owen, Putnam36 min
Mar 14, 11:29 AM EDTSpecial Weather StatementINDBoone, Carroll, Clinton, Howard, Tipton31 min
Mar 14, 11:52 AM EDTSevere Thunderstorm Warning Considerable damage threatINDHoward, Tipton23 min
Mar 14, 11:54 AM EDTSpecial Weather StatementINDMarion, Morgan36 min
Mar 14, 12:06 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Hendricks, Marion, Morgan, Shelby24 min
Mar 14, 12:21 PM EDTSpecial Weather StatementINDDelaware, Madison24 min
Mar 14, 12:22 PM EDTSpecial Weather StatementINDBartholomew, Brown, Johnson, Shelby38 min
Mar 14, 12:25 PM EDTSpecial Weather StatementINDHancock, Henry35 min
Mar 14, 12:47 PM EDTSpecial Weather StatementINDDelaware, Henry, Randolph28 min
Mar 14, 12:56 PM EDTSpecial Weather StatementINDDecatur, Henry, Rush34 min
Mar 14, 1:03 PM EDTSpecial Weather StatementINDJackson27 min
Mar 14, 1:23 PM EDTSpecial Weather StatementINDScott37 min
Mar 14, 1:41 PM EDTSevere Thunderstorm WarningINDJennings19 min
Mar 14, 5:54 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery, Tippecanoe51 min
Mar 14, 6:06 PM EDTSevere Thunderstorm WarningINDHoward, Tipton39 min
Mar 14, 6:21 PM EDTSevere Thunderstorm Warning Destructive damage threatINDClinton, Howard, Tipton39 min
Mar 14, 6:42 PM EDTSpecial Weather StatementINDBoone33 min
Mar 14, 6:49 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery26 min
Mar 14, 6:53 PM EDTSpecial Weather StatementINDDelaware, Madison67 min
Mar 14, 6:53 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery37 min
Mar 14, 7:03 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Hamilton, Tipton27 min
Mar 14, 7:03 PM EDTSevere Thunderstorm WarningINDDelaware, Madison42 min
Mar 14, 7:14 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton31 min
Mar 14, 7:21 PM EDTTornado WarningINDDelaware24 min
Mar 14, 7:28 PM EDTSevere Thunderstorm WarningINDHamilton, Madison, Tipton32 min
Mar 14, 7:34 PM EDTSevere Thunderstorm WarningINDBoone, Montgomery26 min
Mar 14, 7:39 PM EDTTornado WarningINDDelaware, Randolph51 min
Mar 14, 7:40 PM EDTSevere Thunderstorm WarningINDHamilton, Hancock, Madison35 min
Mar 14, 7:48 PM EDTSevere Thunderstorm WarningINDClay, Parke, Putnam, Vigo42 min
Mar 14, 7:51 PM EDTSevere Thunderstorm WarningINDBoone, Hamilton, Montgomery39 min
Mar 14, 7:54 PM EDTSevere Thunderstorm WarningINDParke, Sullivan, Vermillion, Vigo36 min

Nearby

Severe Thunderstorm Warnings in Indiana, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.